Operatori parabolici con termine di ordine zero: risultati di confronto

Bruno Volzone

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-A, Issue: 2, page 375-378
  • ISSN: 0392-4033

How to cite

top

Volzone, Bruno. "Operatori parabolici con termine di ordine zero: risultati di confronto." Bollettino dell'Unione Matematica Italiana 10-A.2 (2007): 375-378. <http://eudml.org/doc/289662>.

@article{Volzone2007,
author = {Volzone, Bruno},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {375-378},
publisher = {Unione Matematica Italiana},
title = {Operatori parabolici con termine di ordine zero: risultati di confronto},
url = {http://eudml.org/doc/289662},
volume = {10-A},
year = {2007},
}

TY - JOUR
AU - Volzone, Bruno
TI - Operatori parabolici con termine di ordine zero: risultati di confronto
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/8//
PB - Unione Matematica Italiana
VL - 10-A
IS - 2
SP - 375
EP - 378
LA - ita
UR - http://eudml.org/doc/289662
ER -

References

top
  1. ALVINO, A., LIONS, P. L. e TROMBETTI, G., Comparison results for elliptic and parabolic equations via Schwarz symmetrization, Ann. Inst. Henri Poincaré, (2) 7 (1990), 37-65. Zbl0703.35007
  2. ALVINO, A., VOLPICELLI, R. e VOLZONE, B., Sharp estimates for solutions of parabolic equations with a lower order term, to appear on Journal of Applied Functional Analysis. Zbl1173.35029
  3. BANDLE, C., On symmetrizations in parabolic equations, J.Anal. Math, 30 (1976), 98-112. Zbl0331.35036
  4. BARAS, P. e GOLDSTEIN, J. A., The heat equation with asingular potential, Trans. Amer. Math. Soc., 284 (1984), 121-139. Zbl0556.35063
  5. MOSSINO, J. e RAKOTOSON, J. M., Isoperimetric inequalities in parabolic equations, Ann. Scuola Norm. Sup. Pisa, 13 (1986), 51-73. Zbl0652.35053
  6. VÁZQUEZ, J. L. e ZUAZUA, E., The Hardy Inequality and the Asymptotic Behaviour of the Heat Equation with an Inverse-Square Potential, Journal of Functional Analysis, 173 (2000), 103-153. 
  7. VOLPICELLI, R. e VOLZONE, B., Comparison results for solutions of parabolic equations with a singular potential, preprint 2005 n. 29, Dipartimento di Matematica e Applicazioni "R. Caccioppoli", Università degli Studi di Napoli "Federico II". Zbl1195.35076

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.